# SDR NACA2024100600001

- Difficulty date: October 6, 2024
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Part number: 2780537104
- Part serial: 3756FPS
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED FIM 49-11 FAULT TREE 962. FOUND APU CRANK CONTACTOR K117 BAD. REMOVED AND REPLACED APU CRANK CONTACTOR K117 PER AMM 49-41-05 OPS CHECK GOOD.
